Alert archive / Texas / Special Weather Statements in 2015
Special Weather Statement, NWS Lubbock, TX
NWS Lubbock, TX issued this special weather statement at Aug 19, 2015, 3:46 AM CDT for Hall County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2015, 3:46 AM CDT (08:46 UTC)
- Expired
- Aug 19, 2015, 4:30 AM CDT
- In force
- 44 min
- Issued by
- NWS Lubbock, TX
County Hall County, TX
The radar
The Lubbock radar (KLBB), 124 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2335 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1537 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
993
WWUS84 KLUB 190846
SPSLUB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
346 AM CDT WED AUG 19 2015
TXZ024-025-031-032-190930-
BRISCOE TX-COTTLE TX-MOTLEY TX-HALL TX-
346 AM CDT WED AUG 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BRISCOE...NORTHERN
MOTLEY...NORTHWESTERN COTTLE AND HALL COUNTIES UNTIL 430 AM CDT...
AT 345 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF BRICE
TO NEAR FLOMOT...AND MOVING EAST AT 45 MPH.
PEA SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE... MEMPHIS...QUITAQUE...CAPROCK CANYON
STATE PARK...VALLEY SCHOOLS...FLOMOT...NORTHFIELD...BRICE...
TURKEY...ESTELLINE...AND LAKEVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHWESTERN TEXAS.
LAT...LON 3419 10042 3414 10104 3431 10104 3431 10111
3475 10112 3475 10042
TIME...MOT...LOC 0845Z 254DEG 42KT 3464 10100 3423 10104
$$
JORDANWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this special weather statement went out at Aug 18, 10:37 PM CDT, 5 hours 9 minutes earlier.
Area forecast discussion, Aug 18, 10:37 PM CDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1037 PM CDT TUE AUG 18 2015 .UPDATE... STRONG TO SEVERE THUNDERSTORMS HAVE GENERATED ACROSS NORTHEAST NEW MEXICO SPREADING SOUTHEAST AT 35-40 KNOTS INTO THE WESTERN TEXAS PANHANDLE AND APPEAR LIKELY TO ARRIVE INTO OUR NORTHERN ZONES SHORTLY BEFORE MIDNIGHT. OTHER STORMS HAVE BEEN MORE ISOLATED ACROSS OUR NORTHERN ZONES WITH LESS NET MOVEMENT...GENERALLY ROOTED NEAR THE SURFACE FRONT THAT HAS ONLY RECENTLY STARTED TO SHOW MUCH SOUTHERN PUSH. THE COLD FRONT IS EXPECTED TO BEGIN A STEADIER SOUTHWARD MOVEMENT AT ANY TIME. WE HAVE UPDATED FOR LIKELY THUNDERSTORMS SPREADING INTO SOUTH CENTRAL AND SOUTHEAST ZONES. RMCQUEEN && .AVIATION... WE ARE LIKELY TO ADD THUNDER PROBABILITIES AS STORMS HAVE GENERATED THROUGH THE WESTERN PANHANDLE AND ON TRACK NOW TO IMPACT KPVW INITIALLY AND THEN KCDS. LESS CERTAINTY OF MOVING INTO KLBB SO DO NOT PLAN TO MENTION JUST YET. A LOW CLOUD DECK ALSO IS ON- TRACK TO MOVE IN LATER TONIGHT. PLAN TO EXPAND EARLIER MENTION FOR AN MVFR DECK AT KLBB AS WELL. DECK SHOULD THIN WEDNESDAY AFTERNOON. RMCQUEEN && .PREV DISCUSSION... /ISSUED 657 PM CDT TUE AUG 18 2015/ AVIATION... SURFACE COLD FRONT WILL MOVE SOUTHWARD THIS EVENING...CURRENTLY NOT TOO FAR NORTH OF BOTH KCDS AND KPVW BUT NOT MOVING SOUTH VERY FAST. SHORT TERM SOLUTIONS INDICATE A FASTER FRONTAL PASSAGE THAN EARLIER SOLUTIONS...AND GIVEN PROXIMITY WE HAVE TRENDED SOONER AS WELL. THUNDER CHANCES SEEM MARGINAL EVEN FOR KCDS WHICH WILL HAVE BETTER CHANCE THAN EITHER KPVW OR KLBB. LEAVING MENTION OUT FOR NOW UNTIL WE SEE BETTER INDICATORS. A LOW CLOUD DECK SEEMS MORE CERTAIN...WITH BEST INDICATOR THAT IT WILL SETTLE INTO A MARGINAL VFR LAYER NEAR DAYBREAK. THIS LAYER LIKELY WILL THIN OR BREAK AT SOME POINT WEDNESDAY AFTERNOON BUT COULD HOLD ON LATER THAN EARLIER AND WILL TRY TO FIND SOME REASON TO ADD A CHANGE FOR THE 06Z RUN. RMCQUEEN PREV DISCUSSION... /ISSUED 251 PM CDT TUE AUG 18 2015/ SHORT TERM... A CHANGE IN THE WEATHER IS ON THE DOORSTEP. AN UPPER LEVEL LOW OVER THE ERN DAKOTAS WILL MOVE NEWD ACROSS MN OVERNIGHT AND WEDNESDAY MORNING WHILE AN UPPER LEVEL JET STREAK AND ASSOCIATED TROUGH DIVE QUICKLY SEWD FROM THE NRN ROCKIES TO THE CENTRAL PLAINS. THESE FEATURES WILL BE MANIFEST AT THE SFC BY A PAIR OF COOL AIR SURGES. THE FIRST IS ALREADY NEAR A CLAYTON TO LIBERAL TO DODGE CITY LINE /WITH A PRE-FRONTAL TROUGH AHEAD OF IT/ BUT SHOWING SIGNS OF SLOWING DOWN /AS PROGGED BY THE MODELS/ AS ITS INITIAL IMPETUS SLOWS. LATER TONIGHT THE SECONDARY JET STREAK AND TROUGH WILL HELP THE SECOND SURGE MAKE ITS WAY THROUGH THE PANHANDLE. IN TERMS OF SENSIBLE WEATHER...CONTINUE TO EXPECT SCATTERED THUNDER TO DEVELOP IN THE VICNITY OF THE INITIAL COLD FRONT AND/OR PRE- FRONTAL TROUGH. FLOW ALOFT WOULD FAVOR A MOVEMENT OF ANY ORGANIZED SYSTEM TO THE SE BUT DYNAMICS WOULD FAVOR A SHIFT OF THE COMPLEX TO THE EAST INTO OKLAHOMA. RESULT WILL LEAD TO MAINTAINING HIGHEST POPS ACROSS THE NERN THIRD OF THE FCST AREA WITH SRN SECTIONS LOOKING INCREASING UNLIKELY TO EXPERIENCE ANY RAINFALL. SECONDLY...WILL BE THE ARRIVAL OF THE COOL AIR. STILL A FAIRLY WIDE SEPARATION BETWEEN OPERATIONAL RUNS OF THE GFS AND NAM WITH THE NAM QUITE A BIT SLOWER. WITH THE SPEED THAT THE WRN CONUS SHORT WAVE TROUGH IS MOVING AND THE POTENTIAL FOR AN ORGANIZED OUTFLOW IN SUPPORT...WILL START WITH A BLEND THEN TREND TOWARD THE FASTER GFS. STRENGTH OF THE COOL AIR IS PRETTY IMPRESSIVE...SO WITH PREVIOUS FCST IN LINE WITH MOS TEMPS...WILL MAKE NO CHANGE. FINALLY...MODELS STILL SUGGESTING SCATTERED POST-FRONTAL SHOWERS A POSSIBILITY ACROSS THE ERN THIRD OF THE FCST AREA WEDNESDAY NEAR THE ELEVATED FRONTAL SFC WHERE IT MIGHT BE ABLE TO INTERACT WITH SOME LINGERING MOISTURE. CHANCE POPS THERE REMAIN VALID. LONG TERM... THURS WILL START OFF QUITE COOL FOR LATE AUGUST...SO MUCH SO WE WILL BE FLIRTING WITH A RECORD LOW. THE FACTOR THAT WILL DECIDE ON HOW COOL TEMPS WILL GET WILL BE SKY COVER. IF SKIES CLEAR OUT AS WHAT IS SO FAR EXPECTED...A SURFACE HIGH WILL KEEP WINDS LIGHT AND ALLOW FOR SOME RADIATIONAL COOLING. RIGHT NOW HIGHS ARE EXPECTED TO RANGE FROM THE LOW 50S ACROSS OUR NORTHWESTERN ZONES TO AROUND 60 ACROSS THE SOUTHEASTERN ROLLING PLAINS. TEMPS WILL BE ON THE REBOUND AND WARM SLIGHTLY BY THURS AS SURFACE WINDS TURN BACK TO THE SOUTH AS A LEE TROF DEVELOPS. SURFACE CONVERGENCE ALONG THE LEE TROF COUPLED WITH A WEAK UPPER LEVEL DISTURBANCE MAY AID FOR SHOWER AND THUNDERSTORM DEVELOPMENT OVERNIGHT THURS INTO FRI MORNING. MODELS TEND TO DISAGREE ON IF THE DISTURBANCE WILL BE ENOUGH TO TRIGGER CONVECTION WITH THE GFS BEING THE MOST BULLISH. FOR NOW SLIGHT CHANCE POPS WILL DOMINATE THE FORECAST THURS NIGHT. THE NEXT BEST CHANCE FOR RAIN WILL BE LATE SAT INTO SUN AS ANOTHER SURFACE FRONT IS PROGGED TO PUSH THRU THE REGION. BY NEXT WEEK THE UPPER LEVEL RIDGE WILL WORK BACK INTO THE REGION AND DOMINATE THE WEATHER HELPING TO BRING TEMPS BACK TO SEASONAL AVERAGE. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 58 75 53 83 / 40 10 0 0 TULIA 60 74 54 82 / 60 20 0 0 PLAINVIEW 61 74 53 82 / 60 20 0 10 LEVELLAND 63 77 55 84 / 20 10 0 10 LUBBOCK 64 77 56 83 / 40 20 10 10 DENVER CITY 64 79 57 84 / 20 10 10 10 BROWNFIELD 65 79 57 85 / 20 10 10 10 CHILDRESS 66 78 58 84 / 60 30 10 0 SPUR 66 78 58 85 / 40 30 20 0 ASPERMONT 70 83 61 86 / 20 30 30 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 05/99/05
Hazardous weather outlook, Aug 18, 10:45 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1045 PM CDT TUE AUG 18 2015 TXZ021>044-200345- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1045 PM CDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TONIGHT THUNDERSTORMS WILL LIKELY AFFECT MUCH OF THE SOUTHERN TEXAS PANHANDLE OVERNIGHT WITH A REDUCED PROBABILITY ELSEWHERE. SOME SEVERE STORMS ARE POSSIBLE WITH HAIL UP TO THE SIZE OF PING PONG BALLS...DAMAGING WIND GUSTS TO 65 MPH AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 19, 2:00 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 200 AM CDT WED AUG 19 2015 TXZ025-026-190715- CHILDRESS TX-HALL TX- 200 AM CDT WED AUG 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHILDRESS AND SOUTHEASTERN HALL COUNTIES UNTIL 215 AM CDT... AT 156 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OUTFLOW THAT HAS PUSHED OUT OF STORMS PASSING BY OVER NORTHERN HALL AND CHILDRESS COUNTIES. EXPECT WIND GUSTS IN EXCESS OF 55 MPH AS THIS OUTFLOW MOVES THROUGH. THESE STRONG WINDS MAY ALSO KICK UP BLOWING DUST AND CREATE BRIEF LOW VISIBILITIES. A WIND GUST AS HIGH AS 57 MPH WAS MEASURED AT THE TEXAS TECH MESONET 2 MILES NORTHEAST OF CHILDRESS AT 145 AM. LOCATIONS IMPACTED INCLUDE... CHILDRESS...TELL...KIRKLAND AND ESTELLINE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR CENTRAL TEXAS. LAT...LON 3431 10000 3432 10077 3457 10072 3454 10000 TIME...MOT...LOC 0656Z 273DEG 20KT 3444 10012 23
Special weather statement, Aug 19, 2:20 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
220 AM CDT WED AUG 19 2015
TXZ025-026-031-032-190745-
COTTLE TX-CHILDRESS TX-MOTLEY TX-HALL TX-
220 AM CDT WED AUG 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MOTLEY...NORTHERN
COTTLE...CHILDRESS AND HALL COUNTIES UNTIL 245 AM CDT...
AT 217 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF CHILDRESS...MOVING EAST AT 25 MPH. ADDITIONAL
WEAKER SHOWERS AND THUNDERSTORMS WERE IN PLACE OVER MUCH OF HALL AND
CHILDRESS COUNTIES. THIS ACTIVITY WAS PROFICIENT AT PRODUCING BRIEF
STRONG WIND GUSTS TO 50 MPH OR STRONG...EVEN WELL AWAY FROM THE
PRECIPITATION. THE STRONG WINDS MAY ALSO LOFT BLOWING DUST AND
BRIEFLY REDUCE VISIBILITIES TO 1 MILE OR LOWER.
LOCATIONS IMPACTED INCLUDE...
CHILDRESS...MEMPHIS...CEE VEE...KIRKLAND...SWEARINGEN...TELL...
NORTHFIELD...BRICE...ESTELLINE...LAKEVIEW AND PLASKA COMMUNITY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHWESTERN TEXAS.
LAT...LON 3423 10000 3424 10001 3423 10005 3407 10005
3415 10080 3475 10094 3475 10000
TIME...MOT...LOC 0717Z 280DEG 21KT 3454 10034
23Local storm report, Aug 19, 2:46 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
246 AM CDT WED AUG 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND GST 2 ENE TULIA 34.54N 101.74W
08/19/2015 M61 MPH SWISHER TX MESONET
MEASURED BY THE WEST TEXAS MESONET
&&
EVENT NUMBER LUB1500337
GDSSpecial weather statement, Aug 19, 2:56 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
256 AM CDT WED AUG 19 2015
TXZ021-022-028-190830-
LAMB TX-CASTRO TX-PARMER TX-
256 AM CDT WED AUG 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR CASTRO...NORTHERN LAMB AND
EASTERN PARMER COUNTIES UNTIL 330 AM CDT...
AT 255 AM CDT...DOPPLER RADAR WAS TRACKING A BROKEN LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
HEREFORD TO NEAR EARTH...AND MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL...WIND GUSTS OF 50 TO 55 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY RAIN WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
DIMMITT...OLTON...HART...EARTH...SUMMERFIELD...BLACK...EASTER...
NAZARETH AND SPRINGLAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHWESTERN TEXAS.
LAT...LON 3475 10200 3431 10200 3431 10209 3417 10209
3411 10215 3424 10258 3475 10265
TIME...MOT...LOC 0755Z 278DEG 22KT 3475 10227 3430 10247
23Special weather statement, Aug 19, 3:29 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
329 AM CDT WED AUG 19 2015
TXZ022-023-029-190900-
HALE TX-CASTRO TX-SWISHER TX-
329 AM CDT WED AUG 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR CASTRO...SWISHER AND NORTHWESTERN
HALE COUNTIES UNTIL 400 AM CDT...
AT 328 AM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
WAYSIDE TO 9 MILES WEST OF HART...AND MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL...WIND GUSTS OF 50 TO 55 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY RAIN WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
TULIA...DIMMITT...HART...KRESS...HAPPY...SUMMERFIELD...
CLAYTONVILLE...EASTER...SETH WARD...NAZARETH AND EDMONSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHWESTERN TEXAS.
LAT...LON 3475 10148 3438 10148 3422 10170 3428 10209
3431 10209 3431 10229 3434 10246 3475 10252
TIME...MOT...LOC 0828Z 274DEG 30KT 3473 10169 3438 10229
23Special weather statement, Aug 19, 3:46 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
346 AM CDT WED AUG 19 2015
TXZ024-025-031-032-190930-
BRISCOE TX-COTTLE TX-MOTLEY TX-HALL TX-
346 AM CDT WED AUG 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BRISCOE...NORTHERN
MOTLEY...NORTHWESTERN COTTLE AND HALL COUNTIES UNTIL 430 AM CDT...
AT 345 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF BRICE
TO NEAR FLOMOT...AND MOVING EAST AT 45 MPH.
PEA SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE... MEMPHIS...QUITAQUE...CAPROCK CANYON
STATE PARK...VALLEY SCHOOLS...FLOMOT...NORTHFIELD...BRICE...
TURKEY...ESTELLINE...AND LAKEVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHWESTERN TEXAS.
LAT...LON 3419 10042 3414 10104 3431 10104 3431 10111
3475 10112 3475 10042
TIME...MOT...LOC 0845Z 254DEG 42KT 3464 10100 3423 10104
JORDANThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 11:30 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Swisher | 31 min |
| Aug 19, 1:37 AM CDT | Severe Thunderstorm Warning | LUB | Castro, Swisher | 53 min |
| Aug 19, 1:41 AM CDT | Special Weather Statement | LUB | Childress | 34 min |
| Aug 19, 2:00 AM CDT | Special Weather Statement | LUB | Childress, Hall | 15 min |
| Aug 19, 2:20 AM CDT | Special Weather Statement | LUB | Childress, Hall | 25 min |
| Aug 19, 2:23 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hale, Swisher | 37 min |
| Aug 19, 2:56 AM CDT | Special Weather Statement | LUB | Castro | 34 min |
| Aug 19, 2:57 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hale, Swisher | 48 min |
| Aug 19, 3:29 AM CDT | Special Weather Statement | LUB | Castro, Swisher | 31 min |
| Aug 19, 4:00 AM CDT | Special Weather Statement | LUB | Hale, Swisher | 45 min |
| Aug 19, 4:09 AM CDT | Special Weather Statement | LUB | Childress | 36 min |
| Aug 19, 7:05 AM CDT | Special Weather Statement | LUB | Childress, Hall | 40 min |
| Aug 19, 7:47 AM CDT | Special Weather Statement | LUB | Lynn | 28 min |
Nearby
Special Weather Statements in Texas, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.